MAUDE Adverse Event Report: BAXTER HEALTHCARE - AIBONITO CHEMO-AIDE DISPENSING PIN; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE - AIBONITO CHEMO-AIDE DISPENSING PIN; SET, I.V. FLUID TRANSFER
Catalog Number 2N9106
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Two actual samples were returned for evaluation.The returned units were labeled for single use.A visual inspection was performed on the returned units and it was noted that blue particulate matter was observed when uncapping the luer lock cap from the chemo pin spike inside the fluid path and on the snug fit area.The reported problem was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
This report summarizes 2 malfunction events.It was reported that particulate matter (pm) was observed in the fluid path of two (2) chemo-aide dispensing pins.The pm was further described as blue residue and was discovered prior to patient use of the device.In both events, there was no patient involvement.No additional information is available.

Brand Name
CHEMO-AIDE DISPENSING PIN
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE - AIBONITO
aibonito
MDR Report Key8547268
Report Number1416980-2019-02232
Device Sequence Number13543361
Product Code LHI
UDI-Device Identifier00085412035130
UDI-Public(01)00085412035130
Combination Product (Y/N)N
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number2N9106
Device Lot NumberUR18F29048
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1